# SDR SWAA2017081115584

- Difficulty date: July 23, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 140A9101
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 28L CORRODED AT BS 360.  R & R THE STRINGER SPLICE IAW SRM & DWG.
